Nilradicals of skew power series rings
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 507-519
Published online September 1, 2004
Chan Yong Hong, Nam Kyun Kim, and Tai Keun Kwak
Kyung Hee University, Hanbat National University, Daejin University
Abstract : For a ring endomorphism $\sigma$ of a ring $R$, J. Krempa called $\sigma$ a rigid endomorphism if $a\sigma(a)=0$ implies $a=0$ for $a\in R$. A ring $R$ is called rigid if there exists a rigid endomorphism of $R$. In this paper, we extend the $\sigma$-rigid property of a ring $R$ to the upper nilradical $N_r(R)$ of $R$. For an endomorphism $\sigma$ and the upper nilradical $N_r(R)$ of a ring $R$, we introduce the condition $(*)$: $N_r(R)$ is a $\sigma$-ideal of $R$ and $a\sigma(a)\in N_r(R)$ implies $a\in N_r(R)$ for $a\in R$. We study characterizations of a ring $R$ with an endomorphism $\sigma$ satisfying the condition $(*)$, and we investigate their related properties. The connections between the upper nilradical of $R$ and the upper nilradical of the skew power series ring $R[[x; \sigma]]$ of $R$ are also investigated.
Keywords : rigid endomorphisms, the upper nilradicals, skew power series rings
MSC numbers : 16W20, 16N40, 16W60
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd